# SDR USAA2013122300006

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 43,226 hours, 16,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE COVER AT EXIT 10C MISSING.  INSTALLED LIGHT COVER AT EXIT LIGHT 10C, OPERATIONS CHECKED GOOD.
